# SDR CAL951139

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 5939711502
- Condition: Cracked
- Location: Rt Vertical Fin
- Part time: 38,870 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND A .25 INCH CRACK AT FASTENER HOLE OF RT VERTICAL FIN ATTACH ANGLE.  THE ATTACH ANGLE WAS REMOVED AND REPLACED IAW SRM 53-05, FIGURE 19.  (X)
